Computing Publications

Publications Home » A domain equation for refinement ...

A domain equation for refinement of partial systems

Michael Huth, Radha Jagadeesan, David Schmidt

Journal Article
Mathematical Structures in Computer Science
Volume 14
Issue 4
January, 2004
ISSN 0960-1295
PDF of full publication (429 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Copyright notice

Attached PDF document is preliminary version only.

Conditions for downloading publications from this site. built & maintained by Ashok Argent-Katwala.